MathSciNet Relay Station
MathSciNet bibliographic data
MR1053228 68Q25 (20C15 22E30)
Rockmore, Daniel Fast Fourier analysis for abelian group extensions. Adv. in Appl. Math. 11 (1990), no. 2, 164–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement